RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 3, Pages 69–92 (Mi msb886)  

The space of almost periodic functions with the Hausdorff metric

A. P. Petukhov


Abstract: The function space $\mathbf{H}$ obtained as the completion of the space $\mathbf{B}$ of real-valued uniformly almost periodic functions (a.p.) (Bohr a.p. functions) with respect to the Hausdorff metric is considered. Elements of the space $\mathbf{H}$ are called $H$-a.p. functions. Analogs of the theorems of Lyusternik (a criterion for compactness of a function family), Bochner (a criterion for almost periodicity), and Bohr (on representation of a.p. functions as diagonals of limit periodic functions) are obtained. The relationship between the space $\mathbf{H}$ and the space of $N$-a.p. functions is studied. In particular, it is shown that a continuous function in $\mathbf{H}$ may not belong to $\mathbf{B}$, but it is always an $N$-a.p. function. At the same time, the sum and the product of two continuous $H$-a.p. functions are not, in general, in $\mathbf{H}$ (but they are $N$-a.p. functions). Due to the coincidence of the topologies on $\mathbf{B}$ generated by the uniform and the Hausdorff metrics, the indicated space, in spite of its nonlinearity, is closer to the space $\mathbf{B}$ than the corresponding completions of $\mathbf{B}$ with respect to integral metrics.

Full text: PDF file (2293 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 81:2, 321–341

Bibliographic databases:

UDC: 517.5
MSC: 42A75
Received: 17.10.1991 and 08.09.1992

Citation: A. P. Petukhov, “The space of almost periodic functions with the Hausdorff metric”, Mat. Sb., 185:3 (1994), 69–92; Russian Acad. Sci. Sb. Math., 81:2 (1995), 321–341

Citation in format AMSBIB
\Bibitem{Pet94}
\by A.~P.~Petukhov
\paper The space of almost periodic functions with the~Hausdorff metric
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 3
\pages 69--92
\mathnet{http://mi.mathnet.ru/msb886}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1268798}
\zmath{https://zbmath.org/?q=an:0834.42004}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 81
\issue 2
\pages 321--341
\crossref{https://doi.org/10.1070/SM1995v081n02ABEH003541}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RB51300004}


Linking options:
  • http://mi.mathnet.ru/eng/msb886
  • http://mi.mathnet.ru/eng/msb/v185/i3/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:291
    Full text:87
    References:34
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019